# SDR 2003UALA00879

- Difficulty date: November 19, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 41,885 hours, 15,445 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN STA 595-625 AND STR 15L TO STR 18L IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR.
